Login
EN
[EN] English
[FR] Français
Login
EN
[EN] English
[FR] Français
Give us feedback
Explore
Search
Special collections
Statistics
News
Help
Start on ORBi
Deposit
Profile
Publication List
Add your ORCID
Tutorials
Legal Information
Training sessions
About
What's ORBi ?
Impact and visibility
Around ORBi
About statistics
About metrics
OAI-PMH
ORBi team
Release Notes
Back
Home
Detailled Reference
Download
Article (Scientific journals)
Théorème de Staudt et Clausen
Catalan, Eugène
1880
•
In
Bulletin des Sciences Mathématiques et Astronomiques, 4
(1), p. 77-82
Permalink
https://hdl.handle.net/2268/204595
Files (1)
Send to
Details
Statistics
Bibliography
Similar publications
Files
Full Text
Catalan439.pdf
Publisher postprint (298.6 kB)
Download
All documents in ORBi are protected by a
user license
.
Send to
RIS
BibTex
APA
Chicago
Permalink
X
Linkedin
copy to clipboard
copied
Details
Keywords :
Bernoulli numbers; Bernoulli, Nombres de
Disciplines :
Mathematics
Author, co-author :
Catalan, Eugène
;
Université de Liège - ULiège
Language :
French
Title :
Théorème de Staudt et Clausen
Alternative titles :
[en]
Staudt Clausen theorem
Publication date :
1880
Journal title :
Bulletin des Sciences Mathématiques et Astronomiques
ISSN :
1155-8431
Publisher :
Gauthier-Villars, Paris, France
Volume :
4
Issue :
1
Pages :
77-82
Additional URL :
http://www.numdam.org/item?id=BSMA_1880_2_4_1_77_1
Available on ORBi :
since 21 December 2016
Statistics
Number of views
26 (1 by ULiège)
Number of downloads
36 (0 by ULiège)
More statistics
Bibliography
Similar publications
Contact ORBi